Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 32, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 26, 2010, 6:58 AM CST for Franklin County, Missouri. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2010, 6:58 AM CST (12:58 UTC)
- Expired
- Jan 26, 2010, 8:15 PM CST
- In force
- 13 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Franklin County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bourbeuse River at Union (UNNM7). The gauge peaked at 15.18 ft at Jan 26, 2010, 9:00 AM CST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07016500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
663
WGUS43 KLSX 261258
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
ISSUED BY NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 AM CST TUE JAN 26 2010
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF ONE INCH OF PRECIPITATION OVER THE
PAST 48 HOURS UPON ALREADY SATURATED GROUND.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC071-271258-
/O.NEW.KLSX.FL.W.0032.100126T1258Z-100127T1829Z/
/UNNM7.1.ER.100126T1048Z.100126T1230Z.100126T1829Z.NO/
658 AM CST TUE JAN 26 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BOURBEUSE RIVER AT UNION.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 AM TUESDAY THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
* IMPACT...AT 12.0 FEET...FARMLAND BELOW THE GAGE BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/27 01/28 01/29 01/30 01/31
BOURBEUSE RIVER
UNION 15 15.13 11.5 5.5 3.8 3.1 2.81 follow-up statement
307
WGUS83 KLSX 270215
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CST TUE JAN 26 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
BOURBEUSE RIVER AT UNION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC071-270245-
/O.CAN.KLSX.FL.W.0032.000000T0000Z-100127T1829Z/
/UNNM7.1.ER.100126T1048Z.100126T1230Z.000000T0000Z.NO/
815 PM CST TUE JAN 26 2010
THE FLOOD WARNING IS CANCELLED FOR
THE BOURBEUSE RIVER AT UNION.
* AT 7:30 PM TUESDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 3 FEET
BY SATURDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/27 01/28 01/29 01/30 01/31
BOURBEUSE RIVER
UNION 15 9.42 7.1 5.1 3.8 3.1 2.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 26, 5:18 AM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Jan 26, 5:18 AM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 518 AM CST TUE JAN 26 2010 .DISCUSSION... /426 AM CST TUE JAN 26 2010/ WATER VAPOR IMAGERY SHOWED ONE LAST VORT LOBE AROUND DEPARTING LOW PRES SYS SUPPORTING AN AREA OF -SN AS IT MOVED THROUGH THE REGION THIS MORNING. WILL CARRY MENTION OF FLURRIES FOR THE FIRST PART OF THE MORNING SINCE A FEW LOCATIONS WILL RECEIVE AROUND A TENTH OF AN INCH OF SNOWFALL BEFORE FORCING MOVES OFF TO THE EAST. CYCLONIC FLOW ALOFT WILL PERSIST THROUGH TONIGHT BEFORE TRANSITIONING TO A MORE ZONAL FLOW REGIME AS HUDSON BAY VORTEX DROPS SWD TOWARDS THE WRN GRTLKS. MEANWHILE...WINDS WILL GRADUALLY TURN SWLY AS SFC HIGH SLIDES SEWD. WED LOOKS TO BE THE WARMEST DAY THIS WEEK WITH SHARPLY COLDER TEMPERATURES EXPECTED ON THU/FRI AS A BAROCLINIC ZONE SHARPENS ACROSS THE REGION AND SINKS SWD. LOW PRES SYS THAT WILL ULTIMATELY BE RESPONSIBLE FOR WINTER WEATHER EVENT WILL COME ONSHORE TONIGHT WITH ECMWF/GFS/GEM IN REASONABLE AGREEMENT ON POSITION OF H5 FEATURES THROUGH 00Z THU. MODEL SOLNS NOW SHOW THE BULK OF THE PCPN WILL FALL ACROSS MO/IL ON THU/FRI WHICH IS A SLOWER SOLN THAN 24HRS AGO....BUT IT SHOULD BE NOTED THAT THE TIMING AND POSITION IS SUBJECT TO CHANGE WITH FUTURE MODEL RUNS ONCE THE FEATURE HAS BEEN SAMPLED BY THE UPPER AIR NETWORK. SREF/NAM/LOCAL WRF SHOW PW VALUES INCREASING ON WED NIGHT TO AROUND 0.6 INCHES ACROSS THE SRN HALF OF THE CWA...SLIGHTLY ABOVE THE 75TH PERCENTILE PER JANUARY PW CLIMATOLOGY AT SGF. ISENTROPIC ANALYSIS STILL SUPPORTS THE IDEA OF TWO WAVES OF PCPN WITH THE FIRST WAVE ON WED AFTN/EVE OCCURRING WELL AHEAD OF THE MAIN SYS. ECMWF/GFS/GEM/UKMET NOW IN AGREEMENT ON A PD OF ISENTROPIC DOWNGLIDE AND GENERAL DRYING...SUGGESTING THERE WILL BE A BREAK BETWEEN WAVES OF PCPN. BULK OF THE PCPN IS NOW EXPECTED TO FALL ON THU NIGHT AND FRI. ECMWF/GFS/NAM CONTINUE TO SHOW A FAVORABLY COUPLED JET STRUCTURE WHICH WOULD ENHANCE NWD TRANSPORT OF PCPN...THUS HAVE BEEN RELUCTANT TO TRIM BACK POPS. PTYPE TRENDS CONTINUE TO BE CLOSELY WATCHED AND NO SIGNIFICANT CHANGES WERE MADE WITH THIS FCST PCKG. DRY WEATHER IS EXPECTED FOR FRI NIGHT WITH SFC HIGH BUILDING IN BENEATH CYCLONIC FLOW ALOFT BEHIND DEPARTING SYS. NO CHANGES PAST 12Z SAT. KANOFSKY && .AVIATION... /514 AM CST TUE JAN 26 2010/ FOR THE 12Z TAFS... MVFR CEILINGS AND LIGHT SNOW SHOWERS WILL CONTINUE THIS MORNING BEFORE SCT THIS AFTERNOON. GUSTY NORTHWEST WIND TO DECREASE AND BACK TO THE SOUTHWEST TONIGHT. HIGH AND MID CLOUD WILL START OVERSPREADING THE AREA LATE TONIGHT..OR EARLY WEDNESDAY MORNING. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 26, 5:17 AM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 517 AM CST TUE JAN 26 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 517 AM CST TUE JAN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW SHOWERS WILL GRADUALLY TAPER OFF THIS MORNING. MOST LOCATIONS WILL RECEIVE NO MORE THAN A DUSTING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW IS POSSIBLE ACROSS MISSOURI AND ILLINOIS ON WEDNESDAY AND WEDNESDAY NIGHT. MINOR ACCUMULATIONS ARE POSSIBLE. A SIGNIFICANT WINTER WEATHER EVENT IS LIKELY ACROSS THE MIDDLE MISSISSIPPI VALLEY ON THURSDAY THROUGH FRIDAY. THE TYPE AND AMOUNT OF WINTER PRECIPITATION THAT FALLS IN ANY ONE LOCATION WILL DEPEND HEAVILY ON THE TRACK OF THE STORM. AT THIS TIME...IT APPEARS THAT ACCUMULATING SNOWFALL WILL OCCUR ACROSS SOUTHERN MISSOURI AND ILLINOIS ALONG WITH A BRIEF PERIOD OF FREEZING RAIN AND SLEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 3:52 PM CST | Winter Storm Watch | LSX | Iron, Madison, Reynolds | 36 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.